MathSciNet Relay Station
MathSciNet bibliographic data
MR826860 (87h:60119) 60H99 (82A31)
Newman, Charles M. The distribution of Lyapunov exponents: exact results for random matrices. Comm. Math. Phys. 103 (1986), no. 1, 121–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement